# SDR SCNA20240221049

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 66,139 hours, 25,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT W/O 85174 NR00001 -  FOUND AFT 2 DOOR EMERGENCY LIGHT COVERS CRACKED AND THE FWD L/H DOOR EMERGENCY LIGHT COVER LOOSE. - RESOLUTION: REMOVED AND REPLACED THE AFT 2 EMERGENCY LIGHT COVERS, AND SECURED THE FWD L/H EMERGENCY LIGHT COVER REF. AMM 33-51-01.
